# SDR AALA20090708TUL19

- Difficulty date: February 13, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 48,819 hours, 16,702 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4003186A
- Part serial: BBCCTGY
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT HAS INTERIM REPAIR.  REPAIRED IAW SRM 57-43-01-2R2 FLUSH DOUBLER.
